# SDR AALA202501249100

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 35,413 hours, 15,309 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPEN. MAINTAINCES VERIFIES THAT THE BI-FOLD DOOR FOR AFT LAVATORY-D IS DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202501229100): ADJUSTED LAVATORY-D DOOR FOR CLEARANCE AND ADJUSTED DOORWAY THRESHOLD PLATE. OPERTIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
